MAUDE Adverse Event Report: MICROVENTION, INC. VIA-27 MICROCATHETER; PERCUTANEOUS CATHETER

MICROVENTION, INC. VIA-27 MICROCATHETER; PERCUTANEOUS CATHETER
Model Number VIA-27-154-01-MVI2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.Procedural images were not provided for review; therefore, the event cannot be confirmed.The ifu identifies aneurysm perforation or rupture as a potential complication associated with use of the device.The device associated with this event was used during the same procedure referenced in mfr.Report # 2032493-2021-00243.
 
Event or Problem Description
It was reported that during treatment of an aneurysm, a via microcatheter and web device were advanced into position when an angiographic run revealed extravasation.It was not known if the web or the via caused the extravasation.Heparin was reversed and the next angiographic run revealed no further extravasation.The web was impeding flow in the parent vessel.A competitor's stent was placed in order to keep the web device in the aneurysm.Flow through the stent shut down and integrilin was administered, which restored flow.Post procedure, the patient was awake, following commands and moving their right and left legs.There was no reported sequelae.

Brand Name
VIA-27 MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12029483
Report Number2032493-2021-00244
Device Sequence Number14299974
Product Code DQY
UDI-Device Identifier00842429106426
UDI-Public(01)00842429106426(11)201209(17)231231(10)20120911G
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberVIA-27-154-01-MVI2
Device Catalogue NumberVIA-27-154-01
Device Lot Number20120911G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;